Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 483, NWS Springfield, MO

October 11, 2011Barry County, Stone County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 11, 2011, 6:33 PM CDT for Barry County, Stone County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2011, 6:33 PM CDT (23:33 UTC)
Expired
Oct 11, 2011, 7:30 PM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barry County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 76 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WUUS53 KSGF 112333
SVRSGF
MOC009-209-120030-
/O.NEW.KSGF.SV.W.0483.111011T2333Z-111012T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT TUE OCT 11 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 730 PM CDT.

* AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM EAGLE ROCK TO 12
  MILES SOUTH OF GOLDEN...MOVING NORTHEAST AT 20 MPH. THESE STORMS
  ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE INDIAN POINT AND KIMBERLING CITY.

OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. SEVERE THUNDERSTORMS POSE A VARIETY OF 
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY 
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND 
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A 
SEVERE THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.

&&

LAT...LON 3656 9385 3670 9358 3667 9331 3650 9332
      3649 9333 3649 9380
TIME...MOT...LOC 2333Z 237DEG 17KT 3655 9378 3636 9364
WIND...HAIL 60MPH 1.00IN

$$

HATCH
4 follow-up statements
038 
WWUS53 KSGF 112348
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT TUE OCT 11 2011

MOC009-209-120030-
/O.CON.KSGF.SV.W.0483.000000T0000Z-111012T0030Z/
BARRY MO-STONE MO-
648 PM CDT TUE OCT 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN STONE AND SOUTHEASTERN BARRY COUNTIES...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF GOLDEN TO 9 MILES SOUTHEAST OF GOLDEN...MOVING NORTHEAST
AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE GOLDEN...INDIAN POINT...KIMBERLING CITY...
LAMPE...SHELL KNOB AND SILVER DOLLAR CITY.

OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3661 9374 3670 9358 3667 9331 3650 9332
      3649 9333 3649 9370
TIME...MOT...LOC 2348Z 237DEG 17KT 3658 9370 3641 9357
WIND...HAIL 60MPH 1.00IN

$$

HATCH
148 
WWUS53 KSGF 120005
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT TUE OCT 11 2011

MOC009-209-120030-
/O.CON.KSGF.SV.W.0483.000000T0000Z-111012T0030Z/
BARRY MO-STONE MO-
705 PM CDT TUE OCT 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN STONE AND SOUTHEASTERN BARRY COUNTIES...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELL KNOB
TO 10 MILES SOUTHWEST OF LAMPE...MOVING NORTHEAST AT 20 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE INDIAN POINT...KIMBERLING CITY...LAMPE...
SHELL KNOB AND SILVER DOLLAR CITY.

OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. SEVERE THUNDERSTORMS POSE A VARIETY OF 
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY 
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND 
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A 
SEVERE THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.

&&

LAT...LON 3650 9360 3663 9370 3670 9358 3667 9331
      3650 9332 3649 9333
TIME...MOT...LOC 0005Z 237DEG 17KT 3663 9362 3646 9350
WIND...HAIL 60MPH 1.00IN

$$

HATCH
295 
WWUS53 KSGF 120015
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT TUE OCT 11 2011

MOC009-120025-
/O.CAN.KSGF.SV.W.0483.000000T0000Z-111012T0030Z/
BARRY MO-
715 PM CDT TUE OCT 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARRY COUNTY IS
CANCELLED...

&&

LAT...LON 3650 9357 3658 9356 3665 9349 3667 9331
      3650 9332 3649 9333
TIME...MOT...LOC 0015Z 226DEG 18KT 3652 9348

$$

MOC209-120030-
/O.CON.KSGF.SV.W.0483.000000T0000Z-111012T0030Z/
STONE MO-
715 PM CDT TUE OCT 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN STONE COUNTY...

AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF LAMPE...OR 10
MILES SOUTHWEST OF KIMBERLING CITY...MOVING NORTHEAST AT 20 MPH. THIS
STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE INDIAN POINT AND KIMBERLING CITY.

OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3650 9357 3658 9356 3665 9349 3667 9331
      3650 9332 3649 9333
TIME...MOT...LOC 0015Z 226DEG 18KT 3652 9348
WIND...HAIL 60MPH 1.00IN

$$

HATCH
161 
WWUS53 KSGF 120028
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 PM CDT TUE OCT 11 2011

MOC209-120038-
/O.EXP.KSGF.SV.W.0483.000000T0000Z-111012T0030Z/
STONE MO-
728 PM CDT TUE OCT 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STONE COUNTY WILL
EXPIRE AT 730 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3650 9357 3658 9356 3665 9349 3667 9331
      3650 9332 3649 9333
TIME...MOT...LOC 0028Z 226DEG 18KT 3656 9341

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 2:20 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Oct 11, 2:20 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT TUE OCT 11 2011

.DISCUSSION...

MODELS ARE IN GENERAL AGREEMENT ON THE OVERALL SYNOPTIC PATTERN
OVER THE NEXT THREE DAYS. SOME MUCH NEEDED RAINFALL COULD BE IN
THE OFFERING. EXPECT ON THE ORDER OF A QUARTER OF AN INCH OVER MOST
OF THE AREA THROUGH WEDNESDAY EVENING.

A MODERATE TO WEAK BROAD UPPER LEVEL TROUGH OVER THE PLAINS STATES
WILL CONTINUE TO TRACK EASTWARD INTO THE AREA THROUGH WEDNESDAY.
THIS FEATURE WILL BRING A RISK OF SHOWER ACTIVITY TO THE AREA.

MORE NOTABLY...A POTENT SPEED MAX...VIEWED ON THE ANIMATED WATER
VAPOR IMAGERY OVER THE PACIFIC NORTHWEST...WILL RAPIDLY CROSS THE
INTER-MOUNTAIN REGION AND APPROACH THE OZARKS WITH TIME. THIS
SYSTEM...ALONG WITH ITS ASSOCIATED SURFACE COLD FRONT...WILL BRING
THE BEST SHOT OF PRECIPITATION AND CONVECTIVE ACTIVITY TO THE
REGION WEDNESDAY AFTERNOON AND EVENING.

AT THIS POINT...DUE TO THE LACK OF LOW LEVEL WIND SHEAR...WE DO
NOT EXPECT ANY SIGNIFICANT CHANCE OF SEVERE WEATHER...HOWEVER...A
FEW ISOLATED STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT.

AFTER THE FRONTAL PASSAGE LATE WEDNESDAY...A BROAD UPPER LEVEL
RIDGE WILL BUILD BACK OVER THE DESERT SOUTHWEST KEEPING THE AREA IN
A DRY PATTERN. WARM TEMPERATURES WILL ALSO ACCOMPANY THIS SCENARIO
INTO EARLY NEXT WEEK. EVEN THOUGH THE RIDGE FLATTENS OUT SOMEWHAT
OVER THE WEEKEND...ANY SHORTWAVE ACTIVITY APPEARS TO REMAIN WELL TO
THE NORTH OF THE OZARKS THROUGH MONDAY.

PER GFS...WE MAY SEE A SECOND CHANCE OF RAIN ON TUESDAY AS A RIDGE
OVER THE WEST COAST STATES AMPLIFIES AND FLOW BECOMES MORE
MERIDIONAL. THE GFS SUGGESTS THAT A FAIRLY VIGOROUS SHORTWAVE
DIVING SOUTHWARD FORM CANADA COULD CREATE A ROUND OF SHOWERS AND
THUNDERSTORMS NEXT TUESDAY. THE ECMWF PORTRAYS A MORE ZONAL
PATTERN AND KEEPS THE STRONGEST SHORT WAVE SUPPORT AND MOST OF THE
PRECIPITATION TO OUR EAST. WE WILL JUST HAVE TO WAIT TO SEE IF
MODELS COME INTO PHASE ON THIS PATTERN FOR EARLY NEXT WEEK.

COLUCCI

&&

.AVIATION...
/ISSUED 1242 PM CDT TUE OCT 11 2011/

FOR THE 11/1800Z KSGF/KJLN/KBBG TAFS...A DISTURBANCE LIFTING NNE
THROUGH THE REGION TODAY IS PRODUCING AN AREA OF SHOWERS AND ISOLD
TSTMS. VFR CEILINGS...POSSIBLY BRIEFLY HIGH END MVFR AT TIMES WILL
OCCUR. ISOLATED VERY BRIEF HEAVIER SHOWERS WILL ALSO REDUCE
VISIBILITY TO THE MVFR AND EVEN IFR CATS ON A LOCALIZED BASIS
EARLY IN THE TAF PERIOD. AFTER 00Z...CONTINUED WITH THE PREVIOUS
FORECAST OF VFR CONDITIONS. PROGGED SOUNDINGS SHOW FAIRLY EXTENSIVE
MID LEVEL CLOUDS TONIGHT AHEAD OF AN APPROACHING COLD FRONT.
SHOWERS/ISOLD TSTMS WILL LIKELY BECOME MORE NUMEROUS LATE IN THE
TAF PERIOD AS THE FRONT MOVES INTO EASTERN KS.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Oct 11, 12:05 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1205 PM CDT TUE OCT 11 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1205 PM CDT TUE OCT 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

 LIMITED LIGHTNING RISK
 LIMITED HAIL RISK
 LIMITED THUNDERSTORM WIND RISK.

DISCUSSION...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT OVER
EXTREME SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. OCCASIONAL CLOUD
TO GROUND LIGHTNING IS THE PRIMARY HAZARD EXPECTED...HOWEVER...THERE
IS A LIMITED RISK FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY INTO WEDNESDAY EVENING
AHEAD OF A COLD FRONT THAT WILL ENTER THE REGION FROM THE WEST. A
FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
AFTERNOON AND EVENING. HAIL TO THE SIZE OF QUARTERS AND LOCALLY
DAMAGING WIND GUSTS ARE THE PRIMARY HAZARDS EXPECTED.

GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES WILL
RESULT IN ELEVATED FIRE WEATHER DANGER ACROSS THE OUTLOOK AREA ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

COLUCCI

In the hours before

Special weather statement, Oct 11, 1:39 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 PM CDT TUE OCT 11 2011

MOZ089-094-111915-
DADE MO-LAWRENCE MO-
139 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE AND
SOUTHEASTERN DADE COUNTIES UNTIL 215 PM CDT...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF MILLER...OR 8 MILES NORTH OF
MOUNT VERNON...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3719 9393 3736 9380 3733 9369 3728 9362
      3709 9373
TIME...MOT...LOC 1839Z 211DEG 16KT 3723 9377

DSA
Special weather statement, Oct 11, 2:24 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT TUE OCT 11 2011

MOZ101-112000-
MCDONALD MO-
224 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCDONALD COUNTY UNTIL 300
PM CDT...

AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANAGAN...OR 5 MILES NORTHWEST OF
PINEVILLE...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ANDERSON...GOODMAN...LANAGAN AND
PINEVILLE.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3675 9452 3675 9429 3652 9441 3660 9461
TIME...MOT...LOC 1923Z 208DEG 11KT 3664 9446

DSA
Special weather statement, Oct 11, 5:14 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT TUE OCT 11 2011

MOZ102-112245-
BARRY MO-
514 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARRY COUNTY UNTIL 545
PM CDT...

AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF BUTTERFIELD...OR 7 MILES
NORTHWEST OF CASSVILLE...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL
IS EXPECTED WITH THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3693 9391 3692 9365 3680 9361 3665 9396
      3676 9407
TIME...MOT...LOC 2214Z 222DEG 12KT 3675 9397

HATCH
Special weather statement, Oct 11, 5:39 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT TUE OCT 11 2011

MOZ102-112315-
BARRY MO-
539 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARRY COUNTY UNTIL 615 PM
CDT...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CASSVILLE...MOVING NORTHEAST AT 20 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THIS
STORM. THIS ADVISORY IS A CONTINUATION OF THE PREVIOUS ADVISORY IN
EFFECT FOR BARRY COUNTY.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3668 9392 3693 9387 3692 9362 3690 9361
      3682 9361 3682 9358 3672 9358 3658 9380
TIME...MOT...LOC 2239Z 214DEG 18KT 3670 9382

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 4:33 AM CDTDense Fog AdvisorySGFBarton, Cedar, Dade, Jasper, St. Clair, Vernon4 hr
Oct 11, 1:39 PM CDTSpecial Weather StatementSGFLawrence36 min
Oct 11, 2:24 PM CDTSpecial Weather StatementSGFMcDonald36 min
Oct 11, 5:14 PM CDTSpecial Weather StatementSGFBarry31 min
Oct 11, 5:39 PM CDTSpecial Weather StatementSGFBarry36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.